Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

How safe is it to take Vyvanse for acne?

Hi! My son who is 15 years old will be starting 20 mg of vyvanse tomorrow and I am very concerned about what people are saying on all the reviews about it giving their teen horrible acne . My teen use to have bad acne but have gotten it under control and is MUCH better now. Do you think that low of a dose will make him start having bad acne again?
Asked On : Thu, 8 Nov 2012
Answers:  2 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
hello! i don't think that the fear of your child getting acne by starting this should stop you from starting your child on vyvanse. it's a relatively safe drug and acne is not a common side effect encountered. so u should go ahead with this drug and hope for the best.
Answered: Fri, 9 Nov 2012
I find this answer helpful
Pediatrician Dr. Rajiv K Khandelwal's  Response

Thank you for your query.

I am afraid that there is something wrong in the questions raised by you. Vyvanse (lisdexamfetamine) is a medicine prescribed for ADHD and not for acne. I suggest you consult the doctor who has prescribed the medicines to eliminate this confusion.

I hope I have answered your query to your satisfaction.


Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor